Please join this discussion about Does The Testosterone Increase From Clomiphene/Tamox Cause The Same Hair Loss As AAS? Excerpt: If the point of most AAS is to raise testosterone, then won't Clomiphene (Clomid) have the same effect on hair as many AAS? I was thinking of using Clomid or Tamoxifen long term for libido, but I need to know if I need to take finasteride and minoxidil to counteract the side effects of the resulting testosterone increase. Read more or register here to join the discussion below... If the point of most AAS is to raise testosterone, then won't Clomiphene (Clomid) have the same effect on hair as many AAS? Tamoxifen can kill sex drive too from what I've heard. I was thinking of using Clomid or Tamoxifen long term for libido, but I need to know if I need to take finasteride and minoxidil to counteract the side effects of the resulting testosterone increase. Also AAS doesn't boost testosterone, it replaces it. I'd suggest hcg and forma stanzol perhaps This is not a great idea bro. Tamoxifen can kill sex drive too from what I've heard. Also AAS doesn't boost testosterone, it replaces it. Just completed my first year of tamoxifen - with little side effects but noticed within the past month, significant hair thinning. I am on my last stretch of tamoxifen..(I HOPE To take my last dose in Aug for my 5 yrs of taking it) I had hysterctomy due to enlarged uterus. I asked if it could be the tamoxifen and he said no. Had double mastectomy in January 2012 with recon.; BRCA positive. I have so much hair and very thick-and I have not noticed anything different-with thin=ness at all. Last week I cut off all my hair so it is really short now. I have tried various natural oil products but no success. I may have come and just so much hair (hair dressers always comment-they need to mix up more dye each time, blow dry longer-stays wet for hours not blown out) I Hope you get advice from others here... Denise Chemo through me into menopause so my hair thinned due to hormone changes. but I believe mine is permanent hair loss from Taxotere. I've been to dermatologists, had every lab test available, used Rogaine faithfully for 6 months, and tried a number of specialty hair products (have not tried Redkin). Recently, my oncologist switched me from Arimidex TO Tamoxifen in the hope that Arimidex was contributing. If you got your hair back after chemo, and your hair is thinning, I imagine it's from lack of estrogen. I just couldn't handle seeing all that hair go down the drain again. It is now been over a year and my hair is still very very thin see through to scalp and flyaway. I think it is either from the chemo or from the Tamoxifen that I have been taking since last Nov. I have not tried Rogane yet but may have to resort to trying it. No, my hair did not ever all come back (it's been 3 years now since my last infusion) and my oncologist now admits it was the Taxotere). It's for folks with permanent hair loss from Taxotere - which is a known side effect but one oncologists, dermatologists, etc. I personally know another woman who had this happen to her, but the women I've worked with as a peer navigator who had Taxotere all got their hair back in spades! My hairdresser recommended that I use the Redken Age Defying hair products. It may take a few months to notice the difference, and they are a little pricy, but worth it. I didn't mind being bald it is the loosing part that is so hard. Any biotin product I believe interfers with Tamoxifen. It is rare, but it does happen and it is devastating. I tried everything medically and a little snake oil on the side. It's just so discouraging to see my hair disappear. Derm did a biopsey and they said I have 3 different scalp conditions going on. Needed an oopherectomy as well..the hair thinning could be a double whammy of surgical menopause and the Tamox. I had already been seeing a dermologist and nothing was helping with the huge flakes of skin that was coming off then 3 months ago the hair loss began. I have had scalp issues ever since my hair grew back! About 3 months ago I started loosing large amounts of hair. Doxycycline dose for uti Inderal contraindications Buy viagra in bolton Does xanax But hormonal therapy does not usually cause complete hair loss. The following hormonal therapies are more likely to cause hair loss. Tamoxifen Nolvadex. Apr 1, 2016. Tamoxifen, the gold standard treatment for hormone-receptor positive breast cancer does not cause significant hair loss, but may cause some. Hair loss is not one of the listed side effects of Clomid use. I've put an article below about Clomid which will give you more information on coverts to DHT which causes hairless through a process of miniaturization. Clomid does cause hair loss. Click here to refresh now (you will lose any unsaved work). I find it really hard at times, because I was a hairdresser. I am on Tamoxifen for 4 months now after trying two other drugs that caused pain. My oncologist said to double my biotin dose and use Rogaine for women. Two months ago, my prescription came in a different bottle. To stay logged in, please refresh the page or, if you are working on a form, click on the submit button to save your work. But it doesn’t make you feel better when you deal with looking at it everyday! Have had very good luck with a pill called Hair Volume. I have taken tamoxifen for one year now and have lost a ton of hair. I have been on tamoxifen for 3 years after having a lumpectomy and radiation for stage 0 DCIS. It was from a different manufacturer from what I had been taking. My hair has been constantly thinning and my dermotologist told me it was due to the tamoxifen. But it seems both medication has the same side effects. Noticed that the hair loss was not as extreme that month (didn’t have to de-hair the shower floor every single day.) My research said that different manufacturers use different fillers. Is anyone else experiencing this and what have you done about it? Thinking I might not be having as bad a side effect from the “new drug”. It makes your scalp feel slightly “sticky”, but it otherwise works. I see my oncologist next month and will ask if I can stop the drug. Talked to my pharmacist and they noted on my file to only do this brand now. After a month, I decided to go back to my regular shampoo. It was all over my clothes, floor and when I washed my hair I always had a lot in the drain and my fingers. I hope you find as much success as I have with this pill. Whereas the frequency of alopecia to cytotoxic chemotherapies has been well described, the incidence of alopecia during endocrine therapies (i.e., anti-estrogens, aromatase inhibitors) has not been investigated. Endocrine agents are widely used in the treatment and prevention of many solid tumors, principally those of the breast and prostate. Adherence to these therapies is suboptimal, in part because of toxicities. We performed a systematic analysis of the literature to ascertain the incidence and risk for alopecia in patients receiving endocrine therapies. An independent search of citations was conducted using the Pub Med database for all literature as of February 2013. Phase II–III studies using the terms “tamoxifen,” “toremifene,” “raloxifene,” “anastrozole,” “letrozole,” “exemestane,” “fulvestrant,” “leuprolide,” “flutamide,” “bicalutamide,” “nilutamide,” “fluoxymesterone,” “estradiol,” “octreotide,” “megestrol,” “medroxyprogesterone acetate,” “enzalutamide,” and “abiraterone” were searched. Data from 19,430 patients in 35 clinical trials were available for analysis. Of these, 13,415 patients had received endocrine treatments and 6,015 patients served as controls. The incidence of all-grade alopecia ranged from 0% to 25%, with an overall incidence of 4.4% (95% confidence interval: 3.3%–5.9%). Does tamoxifen cause hair loss Does nolvadex cause hair loss - Scuba Diving Gear, Why Does Chemotherapy Cause Hair Loss? - %%title%% %%page. Indral dose childrenBuy cialis 5mgDoxycycline dogs side effectsLevitra 5mg vs 10mg Hair loss may be a common complaint in people taking tamoxifen citrate Nolvadex®, Soltamox™. In one clinical study, this was reported in up to 5.2 percent ofGiven how common hair loss is in the general population and in people with cancer, it is difficult to say whether hair loss is caused by the. Tamoxifen and Hair Loss eMedTV Health Information Brought. Does The Testosterone Increase From Clomiphene/Tamox. Does tamoxifen cause hair loss - Grassroots Coaching. If you’ve gained some weight while taking tamoxifen to help prevent breast cancer recurrence, you may wonder if your medication is to studies point to other causes of weight gain in people who take tamoxifen, and there may be more than one cause. Does Tamoxifen cause Hair lose. I am a 3yr breast cancer survivor. 2 years from treatment chemo and radiation and 2 years from being on Tamoxifen I have 3 years left. People also viewed. Does tamoxifen cause excess hair. Tamoxifen causing weight loss. Oct 9, 2018. If one stops these drugs, how long does it generally take for them to. The selective estrogen receptor modulators include tamoxifen. The drugs used as 'endocrine therapy' for breast cancer can cause a type of hair loss that.